Thread: Damm it's red and hurts
03-11-2005, 04:25 AM #1
Damm it's red and hurts
I injected into my right thigh last monday (7 mar) it was test-e and the site hurts still and is red about 4 inches aroundI shot 250 mg of Aburaihan Co.Iran
Batch No 049.
I shot 250 mg of Testoviron depot by schering in to the other thigh and it is not sore at all
but the Aburaihan is raised and hurts it's about a 4 inch circumference it is red swolen warm and hurts
what should I do I started antibiotics just now
Last edited by Thegr8One; 03-11-2005 at 01:55 PM.
03-11-2005, 01:55 PM #2
03-11-2005, 01:59 PM #3
I'd say either see a doc or wait a few more days to see if the antibiotics help...
03-11-2005, 02:01 PM #4
yeah if it isn't better or well on it's way to being better i will go see a doc on monday
I injected 250 mg of Aburaihan test-e into my left thigh this morning just to see if maybe for some **** reason i'm allergic to the stuff
03-11-2005, 02:10 PM #5
When you did the injection was everything sterile.
03-11-2005, 02:13 PM #6Originally Posted by gsxxr
Also when I first read the title I was gonna say quite beatin it like it ows you money, but then seen it was about an injection site.
03-11-2005, 02:15 PM #7Originally Posted by Mesomorphyl
03-11-2005, 02:15 PM #8Originally Posted by gsxxr
03-11-2005, 02:19 PM #9Originally Posted by Mesomorphyl
03-11-2005, 02:21 PM #10
Yup it should have been clean. I don’t see how you would get an infection then but it could happen. If it had high ba content it could do that also. Give it a few more days then like tags said you might won’t to see a doc.
03-11-2005, 02:23 PM #11
03-11-2005, 10:36 PM #12
my leg is still fvckin' killin me, I skipped my workout for today (legs)
I'm doing chest tomorrow I never thought i'd get an infection or what ever the heII it is i got.well i started my antibiotics today, and tomorrow I'll know if its the juice or just some frikkin fluke so far my left leg is ok i injected it this morning...only time will tell
I really dont want to see a doc and if it is the juice I'm gona dump my source since the primo I got from him was bogus (got a exchange and diff)
I'll keep you guys updated
03-12-2005, 07:20 AM #13
left quad seems to be alright a lill injection site soreness( i injected 2 fast) but no swelling, redness'or heat at inject site
03-12-2005, 08:28 AM #14New Member
- Join Date
- Mar 2005
I feel your pain bro. I posted about 2-weeks ago the same exact thing, 2cc's of Test E into my right quad: Day 1 (thurs night inj.)-fine, Day 2 (friday)-tight, warm, Day 3 (sat)- sore as hell within 3" of the site, slight redness most likely just inflammation,limping & warm, Day-4 (sun) better Day-5 (mon) back to normal. I did the baking tech. & it didn't do jack to lessen the pain & swelling. Was it QV brand Test E?..
03-12-2005, 08:47 AM #15Originally Posted by njguy_2000us
I' put myself on anti biotics just in case my "lump" is about 5X4 inches
03-12-2005, 11:00 AM #16
Monitor your temperature and your lymph nodes, too. Those can indicate infection. Def dump the source!
03-12-2005, 11:05 AM #17Originally Posted by The Baron
but if any body is wondering stay in the gym don't order on line or from anyone who solicits you unless you do not value your health / money
hell my source is local and i am getting rid of it
04-25-2005, 05:29 PM #18
Suck It Up Beotch!
04-25-2005, 05:32 PM #19Originally Posted by nitro_fusion
is that what your boyfriend calls you
04-25-2005, 05:34 PM #20Originally Posted by nitro_fusion
04-25-2005, 05:38 PM #21Originally Posted by Thegr8One
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)